# SDR DHL2004754020

- Difficulty date: June 23, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- Engine: Pwa JT8D15
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fusible Plug
- Condition: Melted
- Location: Nr 3 Wheel
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NR 3 MAIN TIRE FUSE PLUG MELTDOWN AT PARKING RAMP.  NR 4 MAIN TIRE FUSE PLUG MELT DOWN AT PARKING RAMP.  REPLACED NR 3 MAIN TIRE ASSY IAW MM 32-45-1.  REPLACED NR 4 MAIN TIRE ASSY IAW MM 32-45-1.
